# SDR N6WA2013062002

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 27,196 hours, 19,809 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERWING EMERGENCY EXIT SQUEALS IN FLIGHT.  LUBRICATED LT OVERWING EMERGENCY DOOR SEAL IAW AMM 12-20-52.  GOOD AT THIS TIME.
